MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES

EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Model Number 9850EV52US
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Foreign Body Embolism (4439); Tricuspid Valve Insufficiency/ Regurgitation (4453)
Date of Event 01/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following sections were updated/corrected/added: d6b.Explant date is unknown.The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.
 
Event or Problem Description
Edwards received notification of a transcatheter tricuspid valve replacement (ttvr) procedure involving the evoque system.There was no indication of active infection or endocarditis before the procedure.However, the patient had endocarditis years ago and it was known.As a result, the clin dev was contacted to make sure there was enough anterior leaflet to grab.It was confirmed that there was full leaflet capture.Post implant the valve appeared to be seated appropriately with no leak.However, the valve was lower 24 hours post deployment.Upon review, it appears septal and posterior anchors were low upon deployment ~17-20 from hinge points) which led to the valve canted post procedure as there was only annular os for this patient.It was also reported that the patient was up 30 kg, however, the measurements were still within limits for the 52 mm valve.There was no patient injury due to this event.The patient went to surgery to replace the valve at an unknown date post procedure.The patient passed after multiple organ failure post op.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2, h6, and h11.Additional type of investigation codes that were unable to be added in h6: analysis of images the complaint for malposition - valve embolizes into ventricle was confirmed with objective evidence via imaging evaluation.The device history record review was completed, and this device passed all manufacturing and sterilization inspections.No nonconformances related to the complaint event were identified.The imaging review confirmed the malposition and additionally noted significant rocking motion as well as moderate-severe pvl.Suboptimal depth, severe leaflet tethering, and/or large coaptation gap are potential contributing factors, as they can make leaflet capture more difficult.However, whether the root cause is patient-related or procedural related cannot be determined based on available information.Since there are no confirmed product or labeling/ifu/training material non-conformances affecting distributed product and no other triggers have been met, no preventative or corrective actions were required.

Brand Name
EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM
Common Device Name
PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key24148153
Report Number2015691-2026-10518
Device Sequence Number8887869
Product Code NPW
UDI-Device Identifier00690103217469
UDI-Public(01)00690103217469(17)270407(11)250407
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P230013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9850EV52US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight122 KG